MathSciNet Relay Station
MathSciNet bibliographic data
MR943301 43A60 (22D10 22D25)
Chou, Ching Almost periodic operators in ${\rm VN}(G)$. Trans. Amer. Math. Soc. 317 (1990), no. 1, 229–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement